Please Help - Rash That Wont Go Awaysteroid
Posted 10 December 2012 - 08:56 AM
i hear ya there i am so sick of trying to cover up this crap and cysts are like impossible to cover anyway. i hate them so much. i wouldnt mind it as much if i got regular acne only because the cysts are just so painful. i swear i live off aleve lately. ugh! that is true about not outgrowing acne and i am glad you are on the accutane because when i was your age i always thought my acne would go away when i got older and now i wish i would have done something when i was younger because you heal so much quicker when you are younger.
yeah i use my benzaclin on the spots and around my jawline which seems to be where i am breaking out lately and it works ok but not as good as it used to unfortunately. i started using a mandelic acid cleanser so i am hoping it helps to clear up some of this mess while i figure out what to do. i just wish it didnt take so long to get the accutane because my appointment with the gyno isnt until jan 7th then i have to make an appointment for the actual iud and then i need to get the bloodwork and have a negative pregnancy test too -blah! how long did it take you to get the accutane.
Posted 10 December 2012 - 05:23 PM
And I didnt really have to wait much, maybe 4 days. I live in Vancouver Canada, so we dont have ipledge here. And my derm gave me my prescription the same day and I just had to wait till she called me with my bloodwork being ok.
Maybe you could have your bloodwork done the day before or a few days before your appointment so they have the results?
Im not sure how it works where you are
I hope you get it if you decide to go for it! I feel like its a big relief. There is hope.
Posted 14 December 2012 - 01:54 PM
anyway i hope you are clearing up really well now and that things get better for you. i feel like 2013 is going to be a much better year.
Posted 14 December 2012 - 11:04 PM
I'd deffinetly try the accutane... I didn't even notice anything my first month on spiro. It was the second month my face got ugly. I took my 8th pill today. Dry lips, peeling nose and so thirsty. Actually my face is a bit "pink". But I heard accutane makes your face a bit red while on it.
I feel like ...taking this is as close as a cure.... And everything else you will be taking for years. So if she's ok with it I'd totally go with it
Posted 17 December 2012 - 02:51 PM
Posted 17 December 2012 - 06:01 PM
Hopefully you'll get it soon if you have your tests done you could be on it in a month ))) I hope it all works out for you!